link
Bookmarks
Fluoroquinolone Tendinopathy
B.J. Manaster, MD, PhD, FACR
To access 4,300 diagnoses written by the world's leading experts in radiology, please log in or subscribe.Log inSubscribe
0
2
0
0

KEY FACTS

  • Terminology

    • Imaging

      • Clinical Issues

        Selected References

        1. Budny AM et al: Fluoroquinolone-mediated Achilles rupture: a case report and review of the literature. J Foot Ankle Surg. 54(3):494-6, 2015
        2. Stahlmann R et al: Risks associated with the therapeutic use of fluoroquinolones. Expert Opin Drug Saf. 12(4):497-505, 2013
        3. Eyer-Silva Wde A et al: Severe shoulder tendinopathy associated with levofloxacin. Braz J Infect Dis. 16(4):393-5, 2012
        4. Ganske CM et al: Levofloxacin-induced tendinopathy of the hip. Ann Pharmacother. 46(5):e13, 2012
        5. Sidhu HS et al: Imaging features of therapeutic drug-induced musculoskeletal abnormalities. Radiographics. 32(1):105-27, 2012
        6. Takeda S et al: Four consecutive cases of Achilles tendon disorders associated with levofloxacin treatment in hemodialysis patients. Clin Exp Nephrol. 16(6):977-8, 2012
        7. Noel GJ et al: Comparative safety profile of levofloxacin in 2523 children with a focus on four specific musculoskeletal disorders. Pediatr Infect Dis J. 26(10):879-91, 2007
        Related Anatomy
        Loading...
        Related Differential Diagnoses
        Loading...
        References
        Tables

        Tables

        KEY FACTS

        • Terminology

          • Imaging

            • Clinical Issues

              Selected References

              1. Budny AM et al: Fluoroquinolone-mediated Achilles rupture: a case report and review of the literature. J Foot Ankle Surg. 54(3):494-6, 2015
              2. Stahlmann R et al: Risks associated with the therapeutic use of fluoroquinolones. Expert Opin Drug Saf. 12(4):497-505, 2013
              3. Eyer-Silva Wde A et al: Severe shoulder tendinopathy associated with levofloxacin. Braz J Infect Dis. 16(4):393-5, 2012
              4. Ganske CM et al: Levofloxacin-induced tendinopathy of the hip. Ann Pharmacother. 46(5):e13, 2012
              5. Sidhu HS et al: Imaging features of therapeutic drug-induced musculoskeletal abnormalities. Radiographics. 32(1):105-27, 2012
              6. Takeda S et al: Four consecutive cases of Achilles tendon disorders associated with levofloxacin treatment in hemodialysis patients. Clin Exp Nephrol. 16(6):977-8, 2012
              7. Noel GJ et al: Comparative safety profile of levofloxacin in 2523 children with a focus on four specific musculoskeletal disorders. Pediatr Infect Dis J. 26(10):879-91, 2007